# SDR 2008UALA02074

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 52,395 hours, 35,615 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Failed
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 FITTING SNAPPED OFF IN STOWAGE BOX. REPLACED CAPTS O2 MASK BOX PER MM 35-12-96. AC OK FOR SERVICE.
